MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC PASCAL PRECISION SYSTEM ¿ IMPLANT SYSTEM; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES LLC PASCAL PRECISION SYSTEM ¿ IMPLANT SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number 20000IS
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Pascal device during transcatheter edge to edge mitral valve repair- metal material from catheter detached during second device deployment requiring snare retrieval.Metal material was embolized into internal iliac artery.No obvious patient harm at this time.Mitral valve repair itself was successful.

Brand Name
PASCAL PRECISION SYSTEM ¿ IMPLANT SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key16130450
Report Number16130450
Device Sequence Number3364237
Product Code NKM
UDI-Device Identifier00690103216943
UDI-Public00690103216943
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2022
Report Date (Section F) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20000IS
Device Catalogue Number20000ISA
Device Lot Number100041416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/10/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/15/2022